Sur le paradoxe de la sphère

Wacław Sierpiński

Fundamenta Mathematicae (1945)

  • Volume: 33, Issue: 1, page 235-244
  • ISSN: 0016-2736

How to cite

top

Sierpiński, Wacław. "Sur le paradoxe de la sphère." Fundamenta Mathematicae 33.1 (1945): 235-244. <http://eudml.org/doc/213092>.

@article{Sierpiński1945,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration},
language = {fre},
number = {1},
pages = {235-244},
title = {Sur le paradoxe de la sphère},
url = {http://eudml.org/doc/213092},
volume = {33},
year = {1945},
}

TY - JOUR
AU - Sierpiński, Wacław
TI - Sur le paradoxe de la sphère
JO - Fundamenta Mathematicae
PY - 1945
VL - 33
IS - 1
SP - 235
EP - 244
LA - fre
KW - differentiation and integration
UR - http://eudml.org/doc/213092
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.